# SDR NOCA2012010300112

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Insulator
- Condition: Damaged
- Location: Cockpit Light
- Component: Light
- Component part number: B973521385
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/D FLAG IN VIEW AND NO COMMAND BARS ON F/O ADI. INDICATION NORM WITH INSTR SOURCE SELECTOR SWITCH "C" INTERMITTENT, BURNT SMELL IN COCKPIT AFTER THIS FAULT.  NO POPPED CIRCUIT BREAKERS AND NO SMOKE PRESENT AISLE, STAND CENTER DOME LIGHT BURNED OUT.  THERE IS A BURNED ODOR AROUND THIS FIXTURE.  TROUBLESHOT PER FIM 22-00-02 REMOVED AND REPLACED RIGHT FCC COMPUTER PER MM 22-11-01 OPS TESTED NORMAL.  INSPECTED P6-11 CIRCUT BREAKER PANELS OVER LEFT AND RIGHT FOUND AISLE STAND CENTER DOME LIGHT SOCKET CERAMIC INSULATOR DAMAGED.  REMOVED AND REPLACED AISLE STAND DOME LIGHT ASSY PER MM 33-11-00 AND WDM 33-11-13, OPS TEST NML.
